SIGN UP

Lower Cholesterol

Avatar Image
Tyrion44 | 19:25 Fri 26th Apr 2019 | Body & Soul
6 Answers
I have just been prescribed Ezetimibe 10mg to lower my cholesterol as I cannot tolerate statins. Has anyone used these and do they cause any side effects? Thanks.

Answers

1 to 6 of 6rss feed

Avatar Image
Yes, I have been on Ezetimide 10mgms for 15 years as i couldn't take statins. No problems at all.
20:52 Fri 26th Apr 2019
The following side effects are listed as 'common' or 'very common' by the British National Formulary (which is the standard reference work used by doctors and pharmacists):
Asthenia [ = muscle weakness and/or lack of energy] ;
Diarrhoea ;
Gastrointestinal discomfort ;
Gastrointestinal disorders.

To view less common side effects, see here:
https://bnf.nice.org.uk/drug/ezetimibe.html#sideEffects
....and the information leaflet included in the pack will tell you everything you need to know...
Yes, I have been on Ezetimide 10mgms for 15 years as i couldn't take statins.
No problems at all.
Question Author
Thanks for your replies, especially you sqad as I was hoping for personal experience.
As a matter of interest I am heartened that you have been offered an alternative to statins, as in my opinion this alternative is not well publicised,it being if you can't take statins then ..tough.
I have seen it prescribed WITH statins if lowering the blood cholesterol is becoming a problem.
A pat on the back for your Dr.
I reacted to Ezetimibe after reacting to other statins, all gave me pain but especially leg cramps.

1 to 6 of 6rss feed

Do you know the answer?

Lower Cholesterol

Answer Question >>